# SDR TSAA9933375

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION FOUND ON UNDERSIDE OF RIGHT INBOARD WING LOWER SKIN AT STATION 157 AT REAR SPAR.  REPAIRED CORRODED AREA IAW ECO 1684R10.  AIRCRAFT RETURNED TO SERVICE.  (M)
